# SDR WWMA9700035

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- Engine: Ge CT79B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 7228332001
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, A VERY STRONG ODOR OF KEROSENE WAS EMITTING INTO THE CABIN AND COCKPIT DURING THE FLIGHT.  THEY SUSPECTED CONTAMINATED BLEED AIR, BUT WAS UNABLE TO LOCATE THE SOURCE.  MAINTENANCE FOUND THE BOOT FOR FUEL DRAIN LINE, THAT RUNS FROM THE FUEL PRESSURE SWITCH TO THE FUEL FILTER, DAMAGED ON THE RIGHT ENGINE.  REPACED THE FUEL LINE AND THE BOOT,  PERFORMED GROUND RUNS, NO LEAKS OR ODORS FOUND.  FUEL LINE PART NUMBER IS 7271852581.
